# SDR DXTA2010092004247

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 7,802 hours, 4,688 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE1011888G0106
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT - HYD PERCENT QTY A 15, 'HYD VOL LOW A' CAS, 'HYD O'TEMP A' CAS, A TEMP DEG C 101. COMPLIED WITH PILOTS ABBREVIATED CHECKLIST ABNORMAL PROCEDURED N2 "A" HYD SYS FLUID APPEARS TO BE LEAKING FROM CTR BELLY OF ACFT FWD OF MLG AT AFT PORTION OF SKID PLATE.  INSPECTED ACFT & FOUND RT MLG RETRACT LINE LEAKING AT FLEX LINE.  INSTALLED NEW LINE. JACKED ACFT & BLED GEAR, DOWN JACKED, & COMPLETED BLEEDING REF 750 MM 32-00-1 & 32-30-00 C/W TAXI CHECKS & FOUND "A" SYS & PTU WORKING NORMALLY, OPS & LEAK CHECKED GOOD. CLEANED BELLY & ALL BAYS AROUND LEAKING LINE AS REQUIRED.
